Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Heavy bleeding, taking norethisterone, not stopped, feeling faint

i had a investigative laproscrapy,a simple cyst drained,diathermy of the cervix , lesion was sent away and had mirenna coil fitted on september 12.i was suffering from right side pain and heavy periods,since having the op i started bleeding on the 15th and havent stopped.a doctor has prescribed norethisterone to stop bleeding as its heavy,im on day 3 and it hasnt stopped,i feel drained and faint its awful.i thought mireena was meant to slow bleeding.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Yes, sometimes intrauterine device can lead to irregular periods and menorrhagia.
Possibly you may need higher dose of hormones to control the bleeding.
So consult gynecologist once, and get examined.
If your cervical region is completely cured, IUCD should be the cause for your problem.
By taking anti-fibrinolytic drugs and hormones bleeding can get controlled.
If not you may need to get the IUCD removed.
Take care.
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor